Alert archive / Alabama / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 116, NWS Huntsville, AL

October 18, 2004Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Oct 18, 2004, 11:29 PM CDT for Lawrence County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2004, 11:29 PM CDT (04:29 UTC)
Expired
Oct 19, 2004, 12:15 AM CDT
In force
46 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 117 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 10:55 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2004-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2004-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 11:05 PM CDT, 24 minutes earlier.

Area forecast discussion, Oct 18, 11:05 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1105 PM CDT MON OCT 18 2004

.UPDATE...
UPDATED ZONES COMING OUT FOR A NEW TORNADO WATCH TO BE ISSUED FOR
PORTIONS OF AL AND TN...INCLUDING COLBERT...FRANKLIN...LAUDERDALE...
LAWRENCE...LIMESTONE...MADISON...AND MORGAN COUNTIES IN AL AND
LINCOLN...FRANKLIN...AND MOORE COUNTIES IN TN. WW 863 WILL BE VALID
UNTIL 09Z/4 AM CDT.
&&

.DISCUSSION...
ETA SEEMS TO SUGGEST THAT THE BEST POTENTIAL FOR CONVECTION
OVERNIGHT WILL BE ACROSS THE ARK-LA-MISS REGION NEAR JAN...WITH THE
BEST INSTABILITY AND MOISTURE...AND THE STRONGER OVERALL DYNAMICS.
WARM FRONT WILL REMAIN WELL TO OUR N SO THAT FOCUSING MECHANISM IS
ALSO PROBABLY OUT OF RANGE. IF STORMS DO FIRE TO THE SW...THERE IS
A DECENT CHANCE THAT THIS WILL STARVE MOISTURE NEEDED FOR LOCAL
DEVELOPMENT. FOR TEMPS...WILL TREND TOWARDS THE WARMER ETA MOS FOR
MINS.

COMPLEX THAT COULD DEVELOP OVERNIGHT DOES HAVE THE POTENTIAL TO
TRANSLATE EWD AND CREATE A WET/STORMY MORNING ACROSS THE TN VALLEY.
AM HRS DO LOOK LIKE THE BEST CHANCE OF RAIN WITH SOME SEMBLANCE OF A
LLVL JET AND BETTER INSTABILITY...BUT THINK ANY SVR ACTIVITY HERE
WILL PROBABLY BE PRETTY ISOLATED. BOTH THE DYNAMICS AND INSTABILITY
WEAKEN DURING THE DAY...SO PLAN TO EMPHASIZE MORNING AS A BETTER
TIME FOR RAINFALL IN THE GRIDS AND ZONES. ALSO PLAN TO TREND AGAIN
TOWARDS THE COOLER ETA MOS FOR MAX TEMPS TOMORROW...AS WIDESPREAD
CLOUD COVER AND RAINFALL SHOULD KEEP HEATING TO A MINIMUM.

THINGS SHOULD BEGIN TO DRY OUT TUES NIGHT INTO WED AS UPR RIDGING
BEGINS TO DEVELOP...AND REMAINDER OF THE PD LOOKS DRY AS HIGH
PRESSURE BUILDS. GOING TEMPS AND FCST LOOKED PRETTY GOOD FOR THIS
TIME PD...WITH ONLY MINOR CHANGES MADE.

EXTENDED (THURSDAY THROUGH MONDAY)...
DAYS 4-7 HINGE LARGELY ON THE STRENGTH OF AN UPR-LVL RIDGE...WHETHER
IT IS STRONG ENOUGH TO DEFLECT A SHORTWAVE OVER THE MID MS AND OH
VALLEYS. THERE IS A BIT MORE SPREAD IN THE MED-RANGE MODELS
CENTERING PRIMARILY ON THE STRENGTH OF THE HIGH AND THE EXACT TIMING
AND STRENGTH OF THE SHORTWAVE...BUT THERE IS NOT QUITE ENOUGH SPREAD
TO HAVE A SIGNIFICANT PREFERENCE. IN GENERAL...DOESNT LOOK LIKE A
VERY DIFFERENT FCST EITHER...AS A STRONG FRONT WILL APPROACH THE
AREA DURING THE WEEKEND...BUT FIZZLE OUT AS HIGHLY-AMPLIFIED FLOW
BECOMES MORE ZONAL AGAIN. MODELS NOW DEPICT A SECOND SHORTWAVE
DIGGING IN ACROSS THE NERN CONUS WHICH GIVES NEW LIFE TO THE FRONT
JUST BEYOND DAY 7...BUT WILL MAKE THE FCST DRY FOR MONDAY ATTM.

NOT MANY CHANGES MADE TO THE EXTENDED...WITH JUST MINOR ADJUSTMENTS
IN TIMING FOR THE WEEKEND AND THE USUAL TWEAKS TO TEMPERATURES.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...TORNADO WATCH 861 ALZ001>004 THRU 11PM CDT.
TN...TORNADO WATCH 862 TNZ076-TNZ096-TNZ097 THRU 11PM CDT.
&&

27/24
Hazardous weather outlook, Oct 18, 11:19 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1119 PM CDT MON OCT 18 2004

ALZ001>010-016-TNZ076-096-097-191015-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
1119 PM CDT MON OCT 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THROUGH TONIGHT)...

DUE TO AN AXIS OF UNSTABLE AIR...ALONG WITH PERSISTENT SHEAR ACROSS
THE REGION...THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE
TENNESSEE VALLEY OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE...
WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. SOME OF
THESE THUNDERSTORMS WILL BE CAPABLE OF DEVELOPING STRONG ROTATION AND
THEREFORE TORNADOES. AT THIS TIME...THE BEST CHANCES OF THUNDERSTORM
DEVELOPMENT WILL BE ALONG AND WEST OF INTERSTATE 65 IN ALABAMA...AND
ACROSS SOUTHERN MIDDLE TENNESSEE.

ANOTHER LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS MAY DEVELOP OVER
ARKANSAS...LOUISIANA...AND MISSISSIPPI OVERNIGHT TONIGHT...WHICH MAY
BEGIN TO AFFECT THE REGION TOWARDS DAYBREAK.

.DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)...

IF THE COMPLEX OF SHOWERS AND THUNDERSTORMS DOES DEVELOP WEST OF THE
AREA TONIGHT...A ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
THE AREA MAINLY DURING THE MORNING ON TUESDAY. WHILE ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE...WITH THE MAIN THREAT BEING STRONG
STRAIGHT LINE WINDS...A WIDESPREAD SEVERE WEATHER EVENT APPEARS
UNLIKELY.

ANOTHER UPPER LEVEL DISTURBANCE MAY HELP TRIGGER SOME MORE SHOWERS
AND THUNDERSTORMS ACROSS MISSISSIPPI LATE TUESDAY AFTERNOON...WHICH
MAY IN TURN MOVE ACROSS THE AREA TUESDAY EVENING. HOWEVER...
CONFIDENCE IN ADDITIONAL REDEVELOPMENT IS LOW.

BEYOND TUESDAY...UPPER RIDGING WILL RESULT IN DECREASED RAIN CHANCES
FOR MID TO LATE WEEK. A WEAKENING FRONT WILL APPROACH THE AREA OVER
THE WEEKEND WHICH WILL BRING A CHANCE FOR SHOWERS AND PERHAPS A FEW
THUNDERSTORMS AT THAT TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY OVERNIGHT.

27/24

In the hours before

Special weather statement, Oct 18, 6:36 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT MON OCT 18 2004

ALZ001-005>010-TNZ076-096-097-182350-
DE KALB-FRANKLIN TN-JACKSON-LAUDERDALE-LIMESTONE-LINCOLN-MADISON-
MARSHALL-MOORE-MORGAN-
636 PM CDT MON OCT 18 2004

THE THREAT FOR TORNADOES HAS DIMINISHED ACROSS MUCH OF NORTHERN
ALABAMA. THEREFORE...THE FOLLOWING COUNTIES IN THE HUNTSVILLE COUNTY
WARNING AREA HAVE BEEN CLEARED FROM TORNADO WATCH 857...

IN ALABAMA...LAUDERDALE...MORGAN...MARSHALL...AND DEKALB.

HOWEVER...THE THREAT FOR TORNADOES CONTINUES ACROSS THE REST OF THE
AREA. TORNADO WATCH 857 CONTINUES FOR THE FOLLOWING COUNTIES...

IN ALABAMA...LIMESTONE...MADISON...AND JACKSON.

IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

BCC
Local storm report, Oct 18, 6:39 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
639 PM CDT MON OCT 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FUNNEL CLOUD     8 E LEXINGTON           34.97N 87.23W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            TORNADO DEVELOPING ABOUT 5 MILES EAST OF GRASSY...NEAR
            LIMESTONE AND LAUDERDALE COUNTY LINE.

&&

PNG
Local storm report, Oct 18, 7:05 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT MON OCT 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TORNADO          2 N LEXINGTON           34.99N 87.37W
10/18/2004                   LAUDERDALE         AL   AMATEUR RADIO

            DAMAGE TO HOUSE LOCATED CLOSE TO TN STATE LINE NEAR HWY
            101.

&&

PNG
Local storm report, Oct 18, 7:08 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 PM CDT MON OCT 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0627 PM     FUNNEL CLOUD     2 WSW LESTER            34.98N 87.19W
10/18/2004                   LIMESTONE          AL   AMATEUR RADIO

            NEAR HWY 99.

&&

PNG
Special weather statement, Oct 18, 7:14 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
714 PM CDT MON OCT 18 2004

ALZ001>006-009-TNZ076-096-097-190030-
COLBERT-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-LAWRENCE-
LIMESTONE-LINCOLN-MADISON-MOORE-
714 PM CDT MON OCT 18 2004

THE THREAT FOR TORNADOES HAS DIMINISHED ACROSS NORTH CENTRAL AND
NORTHEAST ALABAMA. THEREFORE...THE FOLLOWING COUNTIES IN THE
HUNTSVILLE COUNTY WARNING AREA HAVE BEEN CLEARED FROM TORNADO WATCH
857...

IN ALABAMA...LIMESTONE...MADISON...AND JACKSON.

HOWEVER...THE THREAT FOR TORNADOES CONTINUES ACROSS THE TENNESSEE
COUNTIES COVERED BY THE HUNTSVILLE WEATHER OFFICE. TORNADO WATCH 857
CONTINUES UNTIL 8 PM CDT FOR THE FOLLOWING COUNTIES...

IN TENNESSEE...FRANKLIN...LINCOLN...AND MOORE.

IN ADDITION...A RENEWED THREAT FOR TORNADOES ALONG AND NEAR THE
ALABAMA MISSISSIPPI STATE LINE HAS PROMPTED A NEW TORNADO WATCH TO
BE ISSUED FOR NORTHWEST ALABAMA. TORNADO WATCH 861 WILL BE IN EFFECT
THROUGH 11 PM CDT AND WILL COVER THE FOLLOWING COUNTIES...

IN ALABAMA...COLBERT...FRANKLIN...LAUDERDALE...AND LAWRENCE.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

BCC
Local storm report, Oct 18, 9:09 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
909 PM CDT MON OCT 18 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 E RIVERTON            34.88N 88.04W
10/18/2004                   COLBERT            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN RIVERTON AREA.

0455 PM     TORNADO          12 NNW FLORENCE         34.99N 87.75W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            SPOTTER REPORT TORNADO ON THE GROUND NEAR COUNTY RD 6 AND
            COUNTY RD 9...JUST NORTHWEST OF PETERSVILLE.

0455 PM     TSTM WND DMG     15 W FLORENCE           34.83N 87.93W
10/18/2004                   COLBERT            AL   AMATEUR RADIO

            TREES DOWN IN COLBERT PARK AREA.

0505 PM     TORNADO          10 NW FLORENCE          34.93N 87.79W
10/18/2004                   LAUDERDALE         AL   EMERGENCY MNGR

            *** 3 INJ *** 3 SLIGHTLY INJURED TAKEN TO HOSPITAL...2
            TRAILER HOMES DAMAGED...1 ROOF OFF BARN.

0505 PM     TORNADO          10 NW FLORENCE          34.93N 87.79W
10/18/2004                   LAUDERDALE         AL   EMERGENCY MNGR

            *** 3 INJ *** 3 SLIGHTLY INJURED TAKEN TO HOSPITAL...2
            TRAILERS DAMAGED AND A BARN ROOF TAKEN OFF.

0522 PM     FUNNEL CLOUD     8 E LEXINGTON           34.97N 87.23W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            TORNADO DEVELOPING ABOUT 5 MILES EAST OF GRASSY...NEAR
            LIMESTONE AND LAUDERDALE COUNTY LINE.

0530 PM     TORNADO          10 N FLORENCE           34.97N 87.67W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            TORNADO TOUCHDOWN NEAR ZIP CITY...NO REPORT OF DAMAGE.

0540 PM     FUNNEL CLOUD     10 NE FLORENCE          34.93N 87.54W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            STRONG ROTATION REPORTED JUST ABOVE GROUND NEAR
            INTERSECTION OF HWY 43 AND HWY 64.

0550 PM     TORNADO          10 NE FLORENCE          34.93N 87.54W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            TORNADO ON THE GROUND 5 MILES N OF HWY 72...NEAR COUNTY
            RD 31.

0600 PM     HAIL             5 E LEXINGTON           34.97N 87.28W
10/18/2004  0.25 INCH        LAUDERDALE         AL   AMATEUR RADIO

            NEAR GRASSY

0600 PM     HAIL             5 E LEXINGTON           34.97N 87.28W
10/18/2004  0.25 INCH        LAUDERDALE         AL   AMATEUR RADIO

            HAIL REPORTED IN GRASSY.

0605 PM     TORNADO          E LEXINGTON             34.97N 87.37W
10/18/2004                   LAUDERDALE         AL   EMERGENCY MNGR

            TORNADO ON GROUND...CONFIRMED DAMAGE IN AREA

0605 PM     TORNADO          LEXINGTON               34.97N 87.37W
10/18/2004                   LAUDERDALE         AL   EMERGENCY MNGR

            TORNADO ON GROUND...CONFIRMED DAMAGE IN AREA.

0605 PM     TORNADO          LEXINGTON               34.97N 87.37W
10/18/2004                   LAUDERDALE         AL   AMATEUR RADIO

            NUMEROUS REPORTS OF TORNADO ON GROUND BETWEEN CENTER HILL
            AND LEXINGTON.

0618 PM     TORNADO          2 N LEXINGTON           34.99N 87.37W
10/18/2004                   LAUDERDALE         AL   AMATEUR RADIO

            DAMAGE TO HOUSE LOCATED CLOSE TO TN STATE LINE NEAR HWY
            101.

0622 PM     FUNNEL CLOUD     8 E LEXINGTON           34.97N 87.23W
10/18/2004                   LAUDERDALE         AL   TRAINED SPOTTER

            TORNADO DEVELOPING ABOUT 5 MILES EAST OF GRASSY...NEAR
            LIMESTONE AND LAUDERDALE COUNTY LINE.

0627 PM     FUNNEL CLOUD     2 WSW LESTER            34.98N 87.19W
10/18/2004                   LIMESTONE          AL   AMATEUR RADIO

            NEAR HWY 99.

0630 PM     TORNADO          LESTER                  34.99N 87.15W
10/18/2004                   LIMESTONE          AL   TRAINED SPOTTER

            NUMEROUS SPOTTER REPORTS OF ROTATION NEAR LESTER.

&&

24

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:55 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin50 min
Oct 18, 10:15 PM CDTTornado WarningHUNColbert, Franklin45 min
Oct 18, 10:58 PM CDTTornado WarningHUNColbert47 min
Oct 18, 11:20 PM CDTSevere Thunderstorm WarningHUNColbert25 min
Oct 19, 2:43 AM CDTTornado WarningHUNLauderdale47 min
Oct 19, 3:19 AM CDTSevere Thunderstorm WarningHUNLimestone41 min
Oct 19, 3:28 AM CDTSevere Thunderstorm WarningHUNLauderdale17 min
Oct 19, 4:41 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale49 min
Oct 19, 4:58 AM CDTSevere Thunderstorm WarningHUNMadison47 min
Oct 19, 5:16 AM CDTFlash Flood WarningHUNColbert, Lauderdale2 hr
Oct 19, 6:05 AM CDTFlash Flood WarningHUNMadison3 hr
Oct 19, 6:20 AM CDTFlash Flood WarningHUNJackson3 hr
Oct 19, 6:39 AM CDTFlash Flood WarningHUNLawrence3 hr
Oct 19, 7:10 AM CDTFlash Flood WarningHUNFranklin2 hr
Oct 19, 11:24 AM CDTFlash Flood WarningHUNColbert, Lauderdale6 hr
Oct 19, 1:09 PM CDTSevere Thunderstorm WarningHUNColbert21 min
Oct 19, 1:13 PM CDTSevere Thunderstorm WarningHUNFranklin47 min
Oct 19, 1:31 PM CDTSevere Thunderstorm WarningHUNColbert44 min
Oct 19, 1:39 PM CDTTornado WarningHUNColbert36 min
Oct 19, 2:05 PM CDTSevere Thunderstorm WarningHUNLawrence25 min
Oct 19, 2:37 PM CDTFlash Flood WarningHUNMadison, Marshall, Morgan113 min
Oct 19, 5:56 PM CDTSevere Thunderstorm WarningHUNLauderdale34 min
Oct 19, 6:25 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale50 min
Oct 18, 7:27 PM CDTTornado WarningHUNLincoln48 min
Oct 19, 2:49 AM CDTTornado WarningHUNFranklin41 min
Oct 19, 3:13 AM CDTSevere Thunderstorm WarningHUNFranklin17 min
Oct 19, 3:21 AM CDTSevere Thunderstorm WarningHUNLincoln, Moore39 min
Oct 19, 3:30 AM CDTSevere Thunderstorm WarningHUNFranklin30 min
Oct 19, 4:27 AM CDTFlash Flood WarningHUNFranklin, Lincoln, Moore4 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.